# SDR USAA2011091500010

- Difficulty date: September 15, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 55,275 hours, 36,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FORWARD LEFT EMERGENCY LIGHT BATTERY PACK/BATTERY INOPERATIVE.  MAINTENANCE REPLACED THE FORWARD LEFT EMERGENCY LIGHT BATTERY PACK/BATTERY PER AMM 33-51-51-962-016.
